# SDR IPXA2023032592235

- Difficulty date: March 3, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: A5378103821500
- Part serial: NSN
- Condition: Cracked
- Location: Nosecowlblkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CDOG BONE CRACKED AT 38.1REMOVED AND REPLACED IAW SRM 51-40-21
